Join the 'Hunger' group to help and get support from people like you.
We found 34 questions associated with the 'Hunger' topic.
Posted 6 Jan 2015 by • 59 answers
I've been taking Contrave for about a week. So far no side effects, but not much change in my appetite either. I was hoping for instant hunger disappearance!! Does it take a while for the effectiveness to kick in? Thanks!
Posted 4 Sep 2016 by • 2 answers
I was prescribed Prednisone 30mg for three days 20MG for three days and 10mg for another 3 for poison ivy. I'm on my third day and I can't function. I have no desire to even get out of bed. Work has been so hard. Should I be concerned?
Posted 21 Sep 2017 by • 1 answer
Okay so I know weight gain and hunger is a side effect of Nexplanon. But I am always hungry. Literally. Like I could be eating something and it's like I'm not even eating because I'm still hungry. Even after a full meal. Could it be something else or is that normal while taking ...
Posted 19 Oct 2014 by • 4 answers
I know both increase weight, but was wondering is that simply an increase in hunger, hence eating more,, or does it mean weight gain regardless of food?
Posted 18 Jul 2016 by • 3 answers
I have been on this medication only four days now. Haven't noticed any change yet. Walking 1 1/2 miles a day. But no decrease in appetite yet. Once I start 2 or 3 a day will I notice a decrease in appetite? I have reduced my calories. Any suggestions? Thank you.
Posted 3 Nov 2014 by • 2 answers
I have just had abilify added to my current meds. I'm on duloxetine and lamotrigine. I have read the comments about weight gain and I'm very concerned. Did the cravings and hunger settle down and how long did it take. How soon after starting it does the cravings start. I'm on 5mg of ...
Posted 1 Mar 2017 by • 3 answers
... what they have always been. When does the medicine kick in??
Posted 12 Aug 2018 by • 1 answer
I am on Dexamfetamine 30 mg a day? Not listed as a possible side effect. Thanks.
Posted 1 Feb 2015 by • 2 answers
... long? I have been taking Belviq 2 months and have lost 16 pounds. Hunger has diminished greatly. First week I was sooooooooooooo tired. However that side effect went away in 7 days. I love it. My temperament is also calmer. Hooray. Just concerned what happens when I stop. Cannot take it forever
INCREASED appetite? Ive noticed since starting Invokana, my appetite has increased and not decrease?
Posted 28 Apr 2015 by • 1 answer
I'm type 1 and was prescribed Invokana 100 mg for 5 days, however I switch to 300 mg tomorrow. I've noticed a lot of people say they have a decreased appetite, however, I've noticed my hunger has increased. Wondering if anyone has had this experience? I exercise 2 hours/day but this ...
Posted 15 Jan 2017 by • 1 answer
I have just started and have major headaches... I also just only took 1 15mg phen in morning about 10am..but by 6pm I felt hunger..what time should I take the 2nd dose? And when should I take the 2 25mg topa
Posted 19 Oct 2017 by • 1 answer
For about 8 years now I have been having this pressure build up in my chest and lungs where I have to yawn really deep to relieve it or get a satisfying breath. But I have to do it like every 30 seconds and it lasts for hours until I fall asleep. It's worse at night or when lying down. I never ...
Posted 15 Jul 2018 by • 0 answers
I’ve currently been on 15 mg of Saphris but it makes me hungry. I’ve been put on Rexulti to see if it can help with hunger. So far I don’t have an appetite but I’ve only just started it. Has anyone had stable weight on Rexulti compared to others? Abilify made me gain 30 kgs ...
Posted 23 Aug 2015 by • 1 answer
Woke up this morning with what felt like extreme hunger pains to the point I didn't want to eat but had a couple bites of cereal, pain went away after I lay down for a bit. came back maybe 2 hours later and ate lunch and the pain would not go away, after finishing lunch I feel like I'm ...
Posted 4 May 2016 by • 1 answer
My symptoms are:- Abdominal cramps worse with sodium Muscle weakness and fatigue Dizziness Lethargy and apathy Mental problems Extreme hunger My potassium blood level is 4.8 But when I eat high potassium foods my symptoms begin to subside and when I eat high sodium foods symptoms get worse. Does ...